Publicado

2019-12-11

Pointed Hopf algebras: a guided tour to the liftings

Álgebras de Hopf punteadas: una excursión a los levantamientos

DOI:

https://doi.org/10.15446/recolma.v53nsupl.83958

Palabras clave:

Hopf algebras, Liftings, Cleft objetcs (en)
Álgebras de Hopf, Levantamientos, Objetos hendidos (es)

Descargas

Autores/as

  • Iván Angiono Universidad Nacional de Córdoba
  • Agustín García Iglesias Universidad Nacional de Córdoba
This article serves a two-fold purpose. On the one hand, it is a
survey about the classification of finite-dimensional pointed Hopf algebras with abelian coradical, whose final step is the computation of the liftings or deformations of graded Hopf algebras. On the other, we present a step-by-step guide to carry out the strategy developed to construct the liftings. As an example, we conclude the work with the classification of pointed Hopf algebras of Cartan type B2.
Este artículo tiene un doble propósito. Por un lado, repasamos la clasificación de las álgebras de Hopf punteadas de dimensión finita con corradical abeliano, cuyo paso final es el cálculo de los levantamientos o deformaciones de álgebras de Hopf graduadas. Por otro, presentamos una guía paso a paso para llevar a cabo la estrategia desarrollada para construir los levantamientos. Concluimos el trabajo con un ejemplo donde damos la clasificación de las álgebras de Hopf punteadas de tipo Cartan B2.

Referencias

N. Andruskiewitsch, I. Angiono, and F. Rossi Bertone, A finite-dimensional Lie algebra arising from a Nichols algebra of diagonal type (rank 2), Bull. Belg. Math. Soc. Simon Stevin 24 (2017), 15-34.

N. Andruskiewitsch, I. Angiono, and I. Heckenberger, On finite GK-dimensional Nichols algebras over abelian groups, arXiv:1606.02521. Mem. Amer. Math. Soc., to appear.

N. Andruskiewitsch, I. Angiono, and I. Heckenberger, Liftings of Jordan and super Jordan planes, Proc. Edinb. Math. Soc., II. Ser. 61 (2018), no. 3, 661-672.

N. Andruskiewitsch, I. Angiono, and A. García Iglesias, Liftings of Nichols algebras of diagonal type I. Cartan type A, Int. Math. Res. Not. IMRN 9 (2017), 2793-2884.

N. Andruskiewitsch, I. Angiono, A. García Iglesias, M. Masuoka, and C. Vay, Lifting via cocycle deformation, J. Pure Appl. Alg. 218 (2014), no. 4, 684-703.

N. Andruskiewitsch and J. Cuadra, On the structure of (co-Frobenius) Hopf algebras, J. Noncommut. Geom. 7 (2013), 83-104.

N. Andruskiewitsch and A. García Iglesias, Twisting Hopf algebras from cocycle deformations, Annali dell'Università di Ferrara 63 (2017), 221-247.

N. Andruskiewitsch and H. J. Schneider, Lifting of quantum linear spaces and pointed Hopf algebras of order p3, J. Algebra 209 (1998), 658-691.

N. Andruskiewitsch and H. J. Schneider, Pointed Hopf algebras, "New directions in Hopf algebras", MSRI series Cambridge Univ. Press (2002), 1-68.

N. Andruskiewitsch and H. J. Schneider, On the classification of finite-dimensional pointed Hopf algebras, Ann. of Math. 171 (2010), 375-417.

N. Andruskiewitsch and C. Vay, Finite dimensional Hopf algebras over the dual group algebra of thesymmetric group in three letters, Comm. Algebra 39 (2011), 4507-4517.

N. Andruskiewitsch and C. Vay, On a family of Hopf algebras of dimension 72, Belg. Math. Soc. Simon Stevin 19 (2012), 415-443.

I. Angiono, On Nichols algebras of diagonal type, J. Reine Angew. Math. 683 (2013), 189-251.

I. Angiono, A presentation by generators and relations of Nichols algebras of diagonal type and convex orders on root systems, J. Europ. Math. Soc 17 (2015), 2643-2671.

I. Angiono, Distinguished Pre-Nichols algebras, Transf. Groups 21 (2016), 1-33.

I. Angiono and A. García Iglesias, Liftings of Nichols algebras of diagonal type II. All liftings are cocycle deformations, Selecta Math., to appear.

M. Beattie, S. Dascalescu, and S. Raianu, Lifting of Nichols algebras of type B2, Israel J. Math. 132 (2002), 1-28.

F. Fantino, G. A. García, and M. Mastnak, On finite-dimensional copointed Hopf algebras over dihedral groups, arXiv:1608.06167.

G. A. García and M. Mastnak, Deformation by cocycles of pointed Hopf algebras over non-abelian groups, Math. Res. Lett. 22 (2015), 59-92.

A. García-Iglesias and J. M. Jury Giraldi, Liftings of Nichols algebras of diagonal type III. Cartan type G2, J. Algebra 478 (2017), 506-568.

A. García-Iglesias and M. Mombelli, Representations of the category of modules over pointed Hopf algebras over S3 and S4, Pacific J. Math. 252 (2011), 343-378.

A. García-Iglesias and C. Vay, Finite-dimensional pointed or copointed Hopf algebras over affine racks, J. Algebra 397 (2014), 379-406.

A. García-Iglesias and C. Vay, Copointed Hopf algebras over S4, J. Pure Appl. Alg. 222 (2018), no. 9, 2784-2809.

L. Grunenfelder and M. Mastnak, Pointed and copointed Hopf algebras as cocycle deformations, arxiv:0709.0120v2.

R. Gunther, Crossed products for pointed Hopf algebras, Comm. Algebra 27 (1999), 4389-4410.

I. Heckenberger, Classification of arithmetic root systems, Adv. Math. 220 (2009), 59-124.

M. Helbig, On the lifting of Nichols algebras, Comm. in Alg. 40 (2012), 3317-3351.

A. Masuoka, Abelian and non-abelian second cohomologies of quantized enveloping algebras, J. Algebra 320 (2008), 1-47.

S. Montgomery, Hopf algebras and their action on rings, CBMS Lecture Notes 82, American Math Society, Providence, RI (1993).

P. Schauenburg, Hopf bi-Galois extensions, Comm. Algebra 24 (1996), 3797-3825.

Cómo citar

APA

Angiono, I., & García Iglesias, A. (2019). Pointed Hopf algebras: a guided tour to the liftings. Revista Colombiana de Matemáticas, 53(supl), 1-44. https://doi.org/10.15446/recolma.v53nsupl.83958

ACM

[1]
Angiono, I. y García Iglesias, A. 2019. Pointed Hopf algebras: a guided tour to the liftings. Revista Colombiana de Matemáticas. 53, supl (dic. 2019), 1-44. DOI:https://doi.org/10.15446/recolma.v53nsupl.83958.

ACS

(1)
Angiono, I.; García Iglesias, A. Pointed Hopf algebras: a guided tour to the liftings. rev.colomb.mat 2019, 53, 1-44.

ABNT

ANGIONO, I.; GARCÍA IGLESIAS, A. Pointed Hopf algebras: a guided tour to the liftings. Revista Colombiana de Matemáticas, [S. l.], v. 53, n. supl, p. 1-44, 2019. DOI: 10.15446/recolma.v53nsupl.83958. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/83958. Acesso em: 26 nov. 2021.

Chicago

Angiono, Iván, y Agustín García Iglesias. 2019. «Pointed Hopf algebras: a guided tour to the liftings». Revista Colombiana de Matemáticas 53 (supl):1-44. https://doi.org/10.15446/recolma.v53nsupl.83958.

Harvard

Angiono, I. y García Iglesias, A. (2019) «Pointed Hopf algebras: a guided tour to the liftings», Revista Colombiana de Matemáticas, 53(supl), pp. 1-44. doi: 10.15446/recolma.v53nsupl.83958.

IEEE

[1]
I. Angiono y A. García Iglesias, «Pointed Hopf algebras: a guided tour to the liftings», rev.colomb.mat, vol. 53, n.º supl, pp. 1-44, dic. 2019.

MLA

Angiono, I., y A. García Iglesias. «Pointed Hopf algebras: a guided tour to the liftings». Revista Colombiana de Matemáticas, vol. 53, n.º supl, diciembre de 2019, pp. 1-44, doi:10.15446/recolma.v53nsupl.83958.

Turabian

Angiono, Iván, y Agustín García Iglesias. «Pointed Hopf algebras: a guided tour to the liftings». Revista Colombiana de Matemáticas 53, no. supl (diciembre 11, 2019): 1-44. Accedido noviembre 26, 2021. https://revistas.unal.edu.co/index.php/recolma/article/view/83958.

Vancouver

1.
Angiono I, García Iglesias A. Pointed Hopf algebras: a guided tour to the liftings. rev.colomb.mat [Internet]. 11 de diciembre de 2019 [citado 26 de noviembre de 2021];53(supl):1-44. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/83958

Descargar cita

CrossRef Cited-by

CrossRef citations4

1. Iván Angiono, Guillermo Sanmarco. (2020). Pointed Hopf algebras over non abelian groups with decomposable braidings, I. Journal of Algebra, 549, p.78. https://doi.org/10.1016/j.jalgebra.2019.11.040.

2. Yuri Bahturin, Susan Montgomery. (2021). Group gradings and actions of pointed Hopf algebras. Journal of Algebra and Its Applications, 20(01), p.2140011. https://doi.org/10.1142/S0219498821400119.

3. Yuri Bahturin, Sarah Witherspoon. (2021). Delta Sets and Polynomial Identities in Pointed Hopf Algebras. Algebras and Representation Theory, https://doi.org/10.1007/s10468-021-10086-2.

4. István Heckenberger, Kevin Wolf. (2021). Two-cocycles and cleft extensions in left braided categories. Journal of Algebra and Its Applications, 20(01), p.2140013. https://doi.org/10.1142/S0219498821400132.


Dimensions

PlumX

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

190